Over the years i have had this small circle on my perineum. it doesnt get bigger or smaller really and it has a thin border almost like ringworm would have. sometimes it gets a pink or red color if ive been out running.it does itch from time to time. no cauliflower characteristics and appears nowhere else on my body. I was wondering if anyone had an idea of what this might be? is it just extra skin growth? Any response would be appreciated.
It is very difficult confirming a diagnosis without examination but one possibility that is coming to my mind is of granuloma annulare. Although genitals and perineum are the rarest site for this, but still this has to be ruled out. Granuloma annulare is a chronic disease consisting of a rash with reddish bumps arranged in a circle or ring. Usually it is asymptomatic but due to cosmetic disfigurement topical or oral steroids may be needed. Please discuss this with your dermatologist.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Thank you, I just looked that condition up and it seems to fit although the border is really just a thin line in a circle not bumps that make up the ring, it is a fairly small circle and ive had it for quite some time. I saw that people with thyroid problems can get this. I have Hypothyroidism. You responded to a post i had on here before about a rash on my Scrotum. It's going on over two months and i did go see my Doctor who prescribed me MENTAX cream which has been working slowly. could this have caused the rash i was experiencing seems that the itching and rash originally started in that area? Thank you for your time and helpful information.
It is true that Granuloma annulare can occur in patients with thyroiditis and due to association with certain medicines like allopurinol, diclofenac, quinidine, calcitonin, amlodipine, ACE inhibitors, daclizumab, and calcium channel blockers but Mentax is an antifungal and it does not cause granuloma annulare. For exact confirmation you are requested to consult your dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.